COVIDIEN NANOCROSS 0.14 OTW PTA DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Back to Search Results |
| Catalog Number |
AB14W030210150 |
| Medical Device Problem Codes |
Deflation Problem (1149); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a percutaneous transluminal angioplasty procedure using the nanocross 014 device to treat peripheral artery plaque in the right mid posterior tibial artery (70% stenosis, 250 mm lesion length, 3 mm artery diameter, moderate calcification, minimal tortuosity), there were delays in surgery of five minutes due to product malfunction.Deflation difficulties were encountered, as the balloon could not be fully deflated for removal.The balloon detached within the sheath, and catheter tolerance was degraded.The sheath used was a 6fr destination, and the guidewire was a.014 gladius.The vessel was post-dilated with a nano 3-2.5 device, and inflation was performed with a programmer 26 using a 70 saline/30 con fluid.Negative pressure and pulling were applied to deflate the balloon.The detached balloon component was removed within the sheath, and the device was safely removed from the patient.The procedure was completed by removing everything with the wire in place and a new sheath to finish.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product analysis the device was returned stuck on a 0.014¿ guidewire, and loaded into a 6fr introducer sheath.The balloon and the distal end of the outer shaft are detached from the rest of the device image analysis :one still angiogram image was provided for review.The image is a photo of still angiogram image on a screen and is poor quality.Due to the poor quality of the image, it is unable to be interpreted.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.